# SDR 98ZZZX196

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114652
- Condition: Cracked
- Location: Nr 7 Exh Port
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE STARTED RUNNING ROUGH.  FOUND NR 7 CYLINDER EXHAUST PORT CRACKED ON CYLINDER HEAD.
